# SDR AALA201607259016

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 43,653 hours, 26,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1355
- Condition: Faulted
- Location: Emergency Lights
- Part time: 49,368 hours, 22,158 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MANITENANCE REPORTED THAT DURING FUNCTIONAL CHECK OF POWER SUPPLY 12WL THE REPLACEMENT POWER SUPPLY UNIT PRODUCES A BATTERY FAULT WITH A CONFIRMED SERVICEABLE BATTERY.  THE FAULTY POWER SUPPLY WAS REPLACED.
